# SDR FDEA201502220575

- Difficulty date: February 22, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 279 hours, 15,045 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CG7GO11
- Part serial: ABI383
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AVIONICS SMOKE WARNING HORN & ECAM INDICATION JUST AFTER LEVEL OFF.  NO SMOKE FROM SNIFFER FAM.  NO SMOKE OR FIRE OBSERVED BY FIRE TRUCKS AFTER LANDING.  REPEAT WRITE UP.  REMOVED & REPLACED COCKPIT SMOKE DETECTOR 13WA IAW MM 26-15-12-04.  OPERATIONS CHECKED GOOD IAW MM 26-15-00-05.
